# SDR 2000UALA00009

- Difficulty date: January 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 20,407 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED PER A CHECK.  *S/D*  REPLACED BATTERY POWER SUPPLY PER MM 33-51-38.  OPS CHECK NORMAL.  CABIN EMERGENCY LIGHTING CHECK PASSED TEST PER ''A'' CHECK PAPERWORK.
